MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 4, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 02-010-03-0240 - logic cr femoral cem, left, sz 4 - 5236372; 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t - 5259172; 200-02-38 - three peg patella 38mm - 5257594.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that approximately 4 years 2 months post initial tka, the patient was revised due to pain and synovitis.The surgeon stated that the synovitis was mild and the insert was pitted.The patient was last known to be in stable condition.No further information available.
 
Additional Manufacturer Narrative
H6: the revision reported may have been the result of pain and synovitis as stated.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.However, this cannot be confirmed as the device was not returned for evaluation and radiographs were not provided.
 
Event or Problem Description
No device return anticipated, the hospital does not release devices to the reps.
 
Event or Problem Description
Additional information received via the legal department : it was reported via legal filing that on (b)(6) 2018 the patient had a left total knee arthroplasty.After the initial implant the patient ¿had been complaining of mechanical complications and chronic pain¿.On or about (b)(6) 2022 the patient underwent a revision surgery of his left knee due to implant loosing and significant synovitis.The surgeon noted that there was ¿moderate poly wear synovitis¿ and ¿small areas of obvious pitting and delamination of the polyethylene component¿.The postoperative diagnosis confirmed left total knee arthroplasty failed due to significant loosening, which is related to the failure in the polyethylene.The revision operative report was not supplied to this company for review.
 
Additional Manufacturer Narrative
These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
Additional information for investigation: according to the legal documentation, the patient was revised "due to implant loosening and significant synovitis.The postoperative diagnosis confirmed left total knee arthroplasty failed due to significant loosening, which is related to the failure in the polyethylene." according to exactech's surgery database and the information provided in the initial complaint submission, the surgeon elected to revise the patient's 11mm cr tibial insert to an 11mm crc tibial insert.The femoral component and tibial tray were not revised.Therefore, it does not appear that this revision was the result of loosening.The revision reported may have been the result of pain and synovitis as stated in the complaint submission.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.However, this cannot be confirmed as the device was not returned for evaluation and radiographs were not provided.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15020986
Report Number1038671-2022-00791
Device Sequence Number20547157
Product Code JWH
UDI-Device Identifier10885862174451
UDI-Public10885862174451
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Model NumberLOGIC CR TIB INSERT STD, SZ 4, 11MM
Device Catalogue Number02-012-47-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer01/16/2023
04/03/2023
05/01/2023
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date02/13/2023
04/25/2023
05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown